# SDR CALA2022021100362

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 3,109 hours, 1,122 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 8 To 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX COACH SEAT HAVE LOOSE EPL OR BLANK SHROUDS ON THE AISLESIDE END BAYS. 8,10,11,12,14,15,20,21,22,23,24,25,26,27,28,29,30,32,3 C EPL. SEATS 7,23,24,25,26,27,28,29,30,31,35,38,39D BLANKS. NOTE MANY SHROUDS WERE MISSING SCREWS, SECURED ALL ABOVE LISTED SHROUDS IAW CMM 25-21-65.
